# SDR EGRA9557

- Difficulty date: April 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N116MB
- Make and model: Bolkms BK117A3
- Aircraft serial: 7095
- Engine: Lyc LTS101650B1
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter Plug
- Part number: CH34016
- Condition: Defective
- Location: Engine
- Part time: 2,163 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE IGNITER PLUG INOPERATIVE.
